# SDR AUS20010413

- Difficulty date: May 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bracket
- Part number: A1851
- Condition: Cracked
- Location: Rotorcraft Cooli
- Part time: 2,688 cycles
- Component: Rotorcraft Cooli
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COOLING FAN SCROLL BRACKET CRACKED. CRACK ORIGINATED AT A SIDESCREWDRIVER NOTCH. FOUND DURING INSPECTION IAW AD/R22/24.
